Alert archive / Louisiana / Wind Advisories in 2015
Wind Advisory 7, NWS New Orleans, LA
NWS New Orleans, LA issued this wind advisory at Dec 13, 2015, 9:28 AM CST for 13 parishes in Louisiana; 5 counties in Mississippi. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Dec 13, 2015, 9:28 AM CST (15:28 UTC)
- Expired
- Dec 13, 2015, 6:00 PM CST
- In force
- 9 hr
- Issued by
- NWS New Orleans, LA
Counties Assumption Parish, LA, East Baton Rouge Parish, LA, East Feliciana Parish, LA, Iberville Parish, LA, Pointe Coupee Parish, LA, Saint Bernard Parish, LA, Saint Helena Parish, LA, Saint James Parish, LA, Saint John the Baptist Parish, LA, Tangipahoa Parish, LA, Washington Parish, LA, West Baton Rouge Parish, LA, West Feliciana Parish, LA, Amite County, MS, Pearl River County, MS, Pike County, MS, Walthall County, MS, Wilkinson County, MS
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 3.5 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 29 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 630 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 267 m²/s²
- 0-3 km storm-relative helicity
- 314 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
285 WWUS74 KLIX 131528 NPWLIX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW ORLEANS LA 928 AM CST SUN DEC 13 2015 ...STRONG GUSTY WINDS TODAY... .A VIGOROUS STORM SYSTEM AND AN APPROACHING COLD FRONT WILL YIELD STRONG GUSTY WINDS ACROSS AREA TODAY. SUSTAINED WINDS OF 20 TO 25 WITH HIGHER GUSTS CAN BE EXPECTED AROUND NOON AND PERSIST THROUGH THE LATE AFTERNOON HOURS. WINDS ARE EXPECTED TO ABATE JUST AFTER SUNSET AND THIS EVENING. LAZ034>037-039-040-046>050-056>072-MSZ068>071-132330- /O.NEW.KLIX.WI.Y.0007.151213T1528Z-151214T0000Z/ POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-WASHINGTON- ST. TAMMANY-IBERVILLE-WEST BATON ROUGE-EAST BATON ROUGE-ASCENSION- LIVINGSTON-ASSUMPTION-ST. JAMES-ST. JOHN THE BAPTIST- UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON-ORLEANS- UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE- LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA- SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL- INCLUDING THE CITIES OF...NEW ROADS...LIVONIA... ST. FRANCISVILLE...JACKSON...CLINTON...GREENSBURG...MONTPELIER... BOGALUSA...FRANKLINTON...SLIDELL...MANDEVILLE...COVINGTON... LACOMBE...PLAQUEMINE...WHITE CASTLE...PORT ALLEN...ADDIS... BRUSLY...BATON ROUGE...GONZALES...DONALDSONVILLE... DENHAM SPRINGS...WALKER...PIERRE PART...LABADIEVILLE... PAINCOURTVILLE...LUTCHER...GRAMERCY...LAPLACE...RESERVE... THIBODAUX...RACELAND...LAROSE...DESTREHAN...NORCO...METAIRIE... KENNER...NEW ORLEANS...BELLE CHASSE...CHALMETTE...VIOLET... HOUMA...BAYOU CANE...CHAUVIN...DULAC...MONTEGUT...GALLIANO... CUT OFF...GOLDEN MEADOW...PORT SULPHUR...EMPIRE...YSCLOSKEY... AMITE...KENTWOOD...HAMMOND...PONCHATOULA...CENTREVILLE... WOODVILLE...GLOSTER...LIBERTY...CROSBY...MCCOMB...TYLERTOWN 928 AM CST SUN DEC 13 2015 ...WIND ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST THIS EVENING. * TIMING...NOON THROUGH 6 PM TODAY * WINDS...WINDS WILL BE SUSTAINED 20 TO 25 MPH WITH GUSTS OF 30 TO 40 MPH * IMPACTS...THESE WINDS CAN BRING DOWN LARGE LIMBS AND ROTTED TREES WHICH CAN CAUSE INJURIES AND PROPERTY DAMAGE. LOOSE ITEMS SUCH AS TRASH CANS AND HOLIDAY DECORATIONS WILL BE VULNERABLE TO STRONG WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 26 TO 39 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
2 follow-up statements
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
185 WWUS74 KLIX 140009 NPWLIX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW ORLEANS LA 609 PM CST SUN DEC 13 2015 ...WIND ADVISORY WAS ALLOWED TO EXPIRE AT 6 PM CST... .STRONG SOUTHERLY WINDS AND WIND GUSTS HAVE LESSENED WITH SUNSET. A SQUALL LINE OF SHOWERS WILL BE CAPABLE OF PRODUCING WIND GUSTS 40 TO 50 MPH WITH A WIND SHIFT. LAZ034>037-039-040-046>050-056>072-MSZ068>071-077-080>082-140115- /O.EXP.KLIX.WI.Y.0007.000000T0000Z-151214T0000Z/ POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-WASHINGTON- ST. TAMMANY-IBERVILLE-WEST BATON ROUGE-EAST BATON ROUGE-ASCENSION- LIVINGSTON-ASSUMPTION-ST. JAMES-ST. JOHN THE BAPTIST- UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON-ORLEANS- UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE- LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA- SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER- HANCOCK-HARRISON-JACKSON- INCLUDING THE CITIES OF...NEW ROADS...LIVONIA... ST. FRANCISVILLE...JACKSON...CLINTON...GREENSBURG...MONTPELIER... BOGALUSA...FRANKLINTON...SLIDELL...MANDEVILLE...COVINGTON... LACOMBE...PLAQUEMINE...WHITE CASTLE...PORT ALLEN...ADDIS... BRUSLY...BATON ROUGE...GONZALES...DONALDSONVILLE... DENHAM SPRINGS...WALKER...PIERRE PART...LABADIEVILLE... PAINCOURTVILLE...LUTCHER...GRAMERCY...LAPLACE...RESERVE... THIBODAUX...RACELAND...LAROSE...DESTREHAN...NORCO...METAIRIE... KENNER...NEW ORLEANS...BELLE CHASSE...CHALMETTE...VIOLET... HOUMA...BAYOU CANE...CHAUVIN...DULAC...MONTEGUT...GALLIANO... CUT OFF...GOLDEN MEADOW...PORT SULPHUR...EMPIRE...YSCLOSKEY... AMITE...KENTWOOD...HAMMOND...PONCHATOULA...CENTREVILLE... WOODVILLE...GLOSTER...LIBERTY...CROSBY...MCCOMB...TYLERTOWN... PICAYUNE...BAY ST. LOUIS...WAVELAND...DIAMONDHEAD...GULFPORT... BILOXI...PASCAGOULA...OCEAN SPRINGS...MOSS POINT...GAUTIER... ST. MARTIN 609 PM CST SUN DEC 13 2015 ...WIND ADVISORY HAS EXPIRED... STRONG SOUTHERLY WIND GUSTS HAVE LESSENED TO MODERATE LEVELS. A SQUALL LINE OF SHOWERS WILL BE CAPABLE OF PRODUCING A SHORT PERIOD OF WESTERLY WIND GUSTS 40 TO 50 MPH WITH A WIND SHIFT. PLEASE REFER TO SPECIAL WEATHER STATEMENTS REGARDING STRONG WIND GUSTS WITH THIS FRONTAL PASSAGE THROUGH THIS EVENING. $$ 24/RR
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this wind advisory went out at Dec 13, 9:17 AM CST, 11 minutes earlier.
Area forecast discussion, Dec 13, 9:17 AM CST, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
917 AM CST SUN DEC 13 2015
.UPDATE...
SLIDELL RADAR VAD WIND PROFILE REVEALED SE WIND OF 25 KNOTS AT
1KFT...40 KNOTS AT 2KFT AND 45 KNOTS AT 3KT. ACROSS THE AREA...GUSTS
AT SURFACE ARE ALREADY IN THE LOW TO MID 20 MPH RANGE AT 9AM.
SURFACE HEATING WILL ALLOW HIGHER SPEEDS TO MIX DOWN NEAR
SURFACE...ESPECIALLY NEAR RIVER PARISHES...BATON ROUGE AREA AND
SOUTHWEST MISSISSIPPI THIS AFTERNOON. THEREFORE...WE ISSUED A WIND
ADVISORY FOR SOUTHWEST MISSISSIPPI...EAST CENTRAL AND SOUTHEAST
LOUISIANA FOR NOW.
&&
.PREV DISCUSSION... /ISSUED 315 AM CST SUN DEC 13 2015/
SYNOPSIS...
HIGH PRESSURE REMAINS ANCHORED OFF THE ATLANTIC COAST. LOW
PRESSURE CENTERED NEAR OKLAHOMA CITY THIS MORNING WITH A COLD
FRONT TO THE SAN ANTONIO AREA. AT UPPER LEVELS...UPPER LOW
CENTERED OVER NEW MEXICO EARLY THIS MORNING. QUITE A BIT OF CIRRUS
ACROSS THE AREA...WITH LOW CLOUDS OVER ABOUT THE NORTHWEST TWO
THIRDS OF THE AREA. AT 230 AM...TEMPERATURES WERE IN THE UPPER 60S
AND LOWER 70S ACROSS THE AREA WITH DEW POINTS BETWEEN 65 AND 70.
SHORT TERM...
MAIN FORECAST ISSUE IN THE SHORT TERM IS THE THREAT OF SEVERE
WEATHER THIS AFTERNOON AND EVENING.
UPPER LOW WILL MOVE FROM NEW MEXICO THIS MORNING TO OKLAHOMA BY
AFTERNOON AND INTO THE GREAT LAKES BY MONDAY AFTERNOON. THE
OKLAHOMA SURFACE LOW THIS MORNING WILL OCCLUDE AND MOVE INTO
NORTHERN MISSOURI THIS EVENING...AND INTO WISCONSIN AND MICHIGAN
BY MONDAY EVENING. THE COLD FRONT ASSOCIATED WITH THE LOW PRESSURE
WILL PUSH INTO THE WESTERN PORTION OF OUR AREA LATE THIS AFTERNOON
AND SWEEP ACROSS SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI
DURING THE EVENING HOURS.
MOISTURE IS STILL LACKING THIS MORNING WITH PRECIPITABLE WATER
VALUES NEAR 0.75 INCHES. IT WILL TAKE UNTIL EARLY THIS AFTERNOON
FOR MOISTURE TO RAMP UP AND APPROACH 2 INCHES BY EVENING. PLENTY
OF SHEAR AND HELICITY WITH THIS SYSTEM...ESPECIALLY IN NORTHERN
PORTIONS OF THE AREA. 50 KNOT WINDS WILL REACH AS LOW AS 900 MB BY
THIS AFTERNOON. THE PROBLEM WITH THE SETUP IS INSTABILITY. CAPE
VALUES DO NOT GET MUCH ABOVE 200 J/KG ON THE GFS...AND ONLY
SLIGHTLY HIGHER ON THE NAM. LIFTED INDICES ONLY GET TO 0 TO -1.
LAPSE RATES ARE WEAK...NEAR 5C/KM IN THE 850-500MB LAYER. A LINE
OF CONVECTION IS EXPECTED TO DEVELOP JUST AHEAD OF THE FRONT...BUT
SOME QUESTION IF WE WILL EVEN HEAR THUNDER. SPC CARRYING MARGINAL
RISK ACROSS MOST OF THE AREA THIS AFTERNOON AND EVENING. MAIN
THREAT WITH CONVECTION WILL BE DAMAGING WINDS AS IT WILL NOT TAKE
MUCH TO MIX THE STRONG WINDS DOWN TO THE SURFACE. HAVE OPTED TO
KEEP PRECIPITATION CHANCES FROM PREVIOUS FORECAST PACKAGE WHICH
IS PRETTY CLOSE TO THE GFS...WHICH HAS SUPPORT FROM THE ECMWF. NAM
APPEARS SLIGHTLY SLOW ON THE FRONTAL MOVEMENT COMPARED TO OTHER
MODELS.
GRADIENT WILL BE FAIRLY TIGHT THIS AFTERNOON. CURRENT GRIDDED
FORECAST SHOW OUR AREA TO BE JUST SHORT OF WIND ADVISORY
CRITERIA TODAY...BUT THIS WILL NEED TO BE MONITORED.
DRY WEATHER ANTICIPATED FOR MONDAY AND TUESDAY. TEMPERATURES TODAY
SHOULD MIRROR YESTERDAYS READINGS. COOLER AIR BEHIND FRONT WILL
DROP TEMPERATURES ACROSS THE AREA OVERNIGHT WITH READINGS MONDAY
MORNING 10-20 DEGREES COOLER THAN THIS MORNING. WITH THE FRONTAL
PASSAGE...TEMPERATURES WILL BE COOLER BY 5-10 DEGREES...BUT STILL
ABOVE NORMAL. 35
LONG TERM...
EVEN AS TODAYS SYSTEM DEPARTS INTO THE GREAT LAKES ON
TUESDAY...THE NEXT SYSTEM IS ALREADY LINING UP IN THE 4 CORNERS
AREA. THIS SYSTEM WILL TRACK SOMEWHAT WEST OF OUR CURRENT
SYSTEM...WHICH MEANS LESS IMPACT AS THE FRONT MOVES THROUGH
SOME TIME BETWEEN WEDNESDAY AFTERNOON AND THURSDAY MORNING. ONLY
CARRYING CHANCE POPS FOR NOW WITH DIFFERENCES IN STRENGTH AND
TIMING WITH THAT SYSTEM. BEHIND THAT FRONT...COOLER TEMPERATURES
RETURN FOR THURSDAY EVENING AND CONTINUE THROUGH NEXT WEEKEND.
WEDNESDAY TEMPERATURES WILL STILL BE 8-10 DEGREES ABOVE
NORMAL...BUT BEHIND THE FRONT...GUIDANCE INDICATES TEMPERATURES
WILL BE RATHER CLOSE TO NORMAL. 35
AVIATION...
PRIMARILY MVFR CONDITIONS WILL PREVAIL DURING THE TAF FORECAST
PERIOD DUE TO CEILINGS...ALTHOUGH OCCASIONAL IFR CEILINGS WILL BE
POSSIBLE EARLY THIS MORNING AND AGAIN TONIGHT. MOST OF THE SHOWER
AND THUNDERSTORM ACTIVITY WILL HOLD OFF UNTIL LATE THIS AFTERNOON
ACROSS WESTERN SECTIONS OF THE FORECAST AREA AND THEN PROGRESS
EASTWARD THIS EVENING AND TONIGHT AS A COLD FRONT APPROACHES AND
MOVES THROUGH THE REGION. 11
MARINE...
A TIGHTENING PRESSURE GRADIENT ACROSS THE COASTAL WATERS TODAY
WILL RESULT IN SMALL CRAFT ADVISORY CONDITIONS IN ADVANCE OF A
COLD FRONT THAT WILL PUSH ACROSS THE COASTAL WATERS TONIGHT. WINDS
WILL EASE FROM WEST TO EAST ACROSS THE COASTAL WATERS THIS EVENING
AND TONIGHT. GENERALLY LIGHT WINDS WILL PREVAIL ACROSS THE COASTAL
WATERS MONDAY AND TUESDAY AS WEAK HIGH PRESSURE PREVAILS OVER THE
REGION. EASTERLY FLOW WILL BECOME ESTABLISHED BY TUESDAY AFTERNOON
WHICH WILL BECOME MORE SOUTHERLY WEDNESDAY IN ADVANCE OF ANOTHER
COLD FRONT THAT WILL MOVE ACROSS THE COASTAL WATERS WEDNESDAY
NIGHT. 11
DECISION SUPPORT...
DSS CODE....BLUE.
DEPLOYED...NONE.
ACTIVATION...NONE.
ACTIVITIES...SMALL CRAFT ADVISORY TODAY.
MONITOR CONVECTIVE TRENDS THIS AFTERNOON AND TONIGHT
DECISION SUPPORT SERVICES (DSS) CODE LEGEND
GREEN = NO WEATHER IMPACTS THAT REQUIRE ACTION
BLUE = LONG FUSED WATCH/WARNING/ADVISORY IN EFFECT OR HIGH
VISIBILITY EVENT
YELLOW = HEIGHTENED IMPACTS WITH SHORT FUSED WATCH/WARNING/ADVISORY
ISSUANCES; RADAR SUPPORT
ORANGE = HIGH IMPACTS - SLIGHT TO MODERATE RISK SEVERE; NEARBY
TROPICAL EVENTS; HAZMAT OR OTHER LARGE EPISODES
RED = FULL ENGAGEMENT FOR MODERATE RISK SVR AND/OR DIRECT
TROPICAL THREATS; EVENTS OF NATIONAL SIGNIFICANCE
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 78 51 67 44 / 70 90 0 0
BTR 78 52 69 45 / 70 90 0 0
ASD 78 56 69 49 / 50 90 10 0
MSY 79 57 69 52 / 50 90 10 0
GPT 77 56 68 50 / 20 80 10 0
PQL 77 59 69 48 / 20 80 10 0
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...WIND ADVISORY UNTIL 6 PM CST THIS EVENING FOR LAZ034>037-039-040-
046>050-056>072.
GM...SMALL CRAFT ADVISORY UNTIL 8 PM CST THIS EVENING FOR GMZ530-532-
534-536-538-550-552-570-572.
SMALL CRAFT ADVISORY UNTIL 3 AM CST MONDAY FOR GMZ555-557-575-
577.
MS...WIND ADVISORY UNTIL 6 PM CST THIS EVENING FOR MSZ068>071.
GM...SMALL CRAFT ADVISORY UNTIL 8 PM CST THIS EVENING FOR GMZ532-534-
536-538-550-552-570-572.
SMALL CRAFT ADVISORY UNTIL 3 AM CST MONDAY FOR GMZ557-575-577.
&&Hazardous weather outlook, Dec 13, 4:00 AM CST, 5 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 400 AM CST SUN DEC 13 2015 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037- 039-040-046>050-056>072-MSZ068>071-077-080>082-140100- LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA- WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE- EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES- ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON- ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE- LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA- SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER- HANCOCK-HARRISON-JACKSON- 400 AM CST SUN DEC 13 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT THERE IS A MARGINAL RISK OF SEVERE WEATHER THIS AFTERNOON AND TONIGHT ACROSS SOUTHEAST LOUISIANA AND MOST OF EXTREME SOUTHERN MISSISSIPPI. THE PRIMARILY THREATS FROM ANY SEVERE STORMS ARE DAMAGING WIND GUSTS...ISOLATED TORNADOES AND LOCALLY HEAVY RAINFALL. A SMALL CRAFT ADVISORY IS IN EFFECT FOR ALL OF THE COASTAL WATERS TODAY AND INTO TONIGHT FOR SOUTH WINDS OF 20 TO 25 KNOTS WITH HIGHER GUSTS AND HAZARDOUS SEAS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ISOLATED THUNDERSTORMS WILL BE POSSIBLE WEDNESDAY...HOWEVER SEVERE WEATHER IS NOT EXPECTED. SMALL CRAFT ADVISORY CONDITIONS WILL BE POSSIBLE THURSDAY NIGHT AND FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.
The office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 13, 4:49 PM CST | Special Weather Statement | LIX | East Baton Rouge, East Feliciana, Iberville, Pointe Coupee, Saint Helena, West Baton Rouge and 1 more | 56 min |
| Dec 13, 3:09 PM CST | Coastal Flood Statement | LIX | 9 hr |
Nearby
Wind Advisories in Louisiana, 2015Wind Advisories in Mississippi, 2015Every wind advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.